Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

37 yr old, on thyroxine, having irregular periods, pain in left breast before cycles. Medications ?

i am 37 and am on thyroxine 50 mcg from last 12 years. From last one year my periods have been irregular, I bleed for 1 or 2 days after 2 weeks of my last periods (generally its very mild). I also have mild pain in my left breast before this mid cycle bleeding ,which goes within 4-5 days.this time however i;m bleeding from last 7 days and having pain in left shoulder and armpit.... kindly help
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Your mid-cycle spotting is more likely to be due to ovulation and so is the breast tenderness, due to hormones. Yet, persistence of the pain and radiation to the shoulder and armpit calls for further evaluation. You need a proper clinical examination by a specialist, a complete hormone profile, blood counts, urinalysis and a trans-vaginal sonogram to assess the situation and plan further management. If you are euthyroid with the current dosage, this may be continued. Please maintain a healthy weight and a healthy diet. Hope this helps.
Answered: Thu, 28 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor